# SDR DALA2024013001346

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 56,662 hours, 29,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 59 S2-3r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 FOUR (4) ELONGATED HOLES LOCATED AT FR59 AND STR 2-3R. CORRECTIVE ACTION: REPAIRED PER ERA 605637-14. (0178041)
